# SDR HALA20231016228

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 40,852 hours, 6,634 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: P93A19204
- Part serial: F01800
- Condition: Faulted
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - WHEN STARTING APU AFTER LANDING,ECAM FUEL-APU AFT PUMP FAULT WITH BUZZING SOUND BY THE MASTER SWITCH. ECAM CLEARED ITSELF. NORMAL OPS. REMOVED AND REPLACED APU AFT PUMP PER AMM 28-22-52. OPS CHECK GOOD, OK FOR SERVICE. NO FAULTS NOTED
